Citation: Jamie. "Frightening Seizure: An Experience with Tramadol & Paroxetine (Paxil) (exp29177)". Erowid.org. Jun 22, 2007. erowid.org/exp/29177
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
[Erowid Warning: There are case reports of people having bad reactions when mixing tramadol with SSRIs. This may include potentially life-threatening adverse reactions such as serotonin syndrome. See Tramadol Health Concerns]
I take a 25mg Paxil CR every night before bed, well I woke up after taking my medication the next day. Being an opiate addict I was searching the internet for medications with opiates or opiods in them. I stumbled across a non-opiate Tramadol.
I followed the advice and took 100mg, well 45 minutes later, I was feeling nothing, so I continued on to take more; I took about 350mg. About 30 minutes later, I was feeling pretty good. Not really a real messed up feeling, but I could tell I was in a better mood, and I felt like I had eaten a 4mg dilaudid. So ya know I was feeling pretty good, so I said if 450mgs made me feel pretty good, I could eat more. So I ate about 300mg. more. Well after that I was feeling really good.
I was definitely messed up. That was about 4 o'clock pm. I had to go to a school concert with one of my friends later that night, so at 6pm one hour before the concert I ate about 400mg more Tramadol. Well all through the concert I kept nodding off, but I felt great. Well the concert ended in about an hour and a half, and I was still feeling really good. So me and my friend went outside. I smoked a cig. And the next thing I know I wake up in an ambulance. The paramedics said I had a seizure. They said I had just fallen unto the ground and started shaking and my eyes rolled back into my head, and I was trying to eat my tongue. The only thing that stopped me, was my friend knew a little about seizures, and knew to put something in my mouth. Needless to say I will never take tramadol while on SSRI's ever again.
[Erowid Note: It can be *very* dangerous to put something in someone's mouth who is seizing and can be more dangerous than letting their teeth grind together.]
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.